RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 195, Number 5, Pages 1055–1057 (Mi dan35851)  

MATHEMATICS

An iteration method for constructing multicubical spline functions

N. N. Yanenkoa, B. I. Kvasovb

a Computer Centre of USSR Academy of Sciences, Siberian Branch
b Novosibirsk State University

Full text: PDF file (305 kB)

Bibliographic databases:
Received: 20.07.1970

Citation: N. N. Yanenko, B. I. Kvasov, “An iteration method for constructing multicubical spline functions”, Dokl. Akad. Nauk SSSR, 195:5 (1970), 1055–1057

Citation in format AMSBIB
\Bibitem{YanKva70}
\by N.~N.~Yanenko, B.~I.~Kvasov
\paper An iteration method for constructing multicubical spline functions
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 195
\issue 5
\pages 1055--1057
\mathnet{http://mi.mathnet.ru/dan35851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0277085}
\zmath{https://zbmath.org/?q=an:0223.41010}


Linking options:
  • http://mi.mathnet.ru/eng/dan35851
  • http://mi.mathnet.ru/eng/dan/v195/i5/p1055

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020